# SDR UALA2012102206015

- Difficulty date: October 21, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,644 hours, 27,142 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAR CHECKLIST, ITEM 10 EMERGENCY ESCAPE LIGHTS, FLOOR EEL NEXT TO MID LAV INOP.  REPLACED EEL STRIP AT MID LAV.  PIN AT CONNECTOR MISSING.  REPLACED PER AMM, OPS CHECKED GOOD.  P/N 6024-3.
